# SDR ZZDA2010199

- Difficulty date: March 20, 2010
- Submitted: March 24, 2010
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Rub Strip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE RT LOWER BODY FAIRING PANEL 160SR RUB STRIPS, CORROSION.  ACCOMPLISHED RT LOWER BODY FAIRING PANEL 160SR RUB STRIPS REPLACEMENT PER B717 SRM 53-20-70 AND B717 AMM 20-60-20.
